MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number S5 ROLLER PUMP 150
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5 patient information was not provided h11 livanova deutschland manufactures the s5 roller pump 150, the event occurred in the united states.Livanova field service engineer was dispatched to customer facility, confirmed the issue and to fix it, the motor controller board has been replaced.After performing all the functional tests with positive results, unit was sent back to customer in its expected function.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that the s5 hlm showed the error message motor control failure, related to roller pump 1.The issue occurred during procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A review of the device¿s service history was performed and no previous report of similar events was identified since the unit's installation.Further livanova complaint database review and corresponding statistical analysis did not identify any adverse trends associated with this type of issue.Based on the investigation findings, the root cause of the event has been attributed to a faulty motor control board, likely due to wear and aging of the component.Wear in electromechanical devices can be influenced by specific usage conditions at the customer site and may have contributed to the event; however, there is no concerning trend for this type of failure.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
S5 ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24186655
Report Number9611109-2026-90024
Device Sequence Number7894113
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberS5 ROLLER PUMP 150
Device Catalogue Number10-80-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date04/16/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown